# SDR CALA2016092700695

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 787-9
- Aircraft serial: 37813
- Aircraft time: 2,674 hours, 275 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING ODOR IN COCKPIT RETURNED TO GATE.  PERFORMED INSPECTION,  NO DISCREPECIES FOUND. TAXIED AIRCRAFT FROM GATE TO HANGAR WITH BOTH PACKS ON,  NO DISCREPENCY NOTED OK FOR SERVICE
